# SDR GLBA200810084

- Difficulty date: October 6, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 38,405 hours, 42,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE A LEFT FUSELAGE SKIN REPAIR ABOVE THE LEFT HEAT EXCHANGER EXIT DUCT DOES NOT CONFORM TO GIVEN DOCUMENTATION.  MAINTENANCE REMOVED & RE-INSTALLED REPAIR PATCH PER EMBRAER IC2008-120/08303. 2024 T-3 ALUMINUM, .050"  BRF24AD - 5AD RIVETS, MIL-S-81733 SEALANT UTILIZED.
